Persistent diffusion on a line

Balakrishnan, V. ; Chaturvedi, S. (1988) Persistent diffusion on a line Physica A: Statistical and Theoretical Physics, 148 (3). pp. 581-596.

Full text not available from this repository.

Official URL:

Related URL:


We consider solutions to the telegraph equation describing persistent diffusion on a line under various initial conditions. The first passage time distribution is evaluated in closed form. Biased persistent diffusion is also considered. A direct derivation of the telegraph equation from the stochastic equation for the displacement is presented in an appendix.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:1048
Deposited On:25 Sep 2010 11:09
Last Modified:28 May 2011 06:28

Repository Staff Only: item control page